Document Type


Publication Date


Source Citation

Ma, Wu., &Lei, Xiangdong. (2015). Nonlinear Simultaneous Equations For Individual-Tree Diameter Growth And Mortality Model Of Natural Mongolian Oak Forests In Northeast China. Forests, 6(6), 2261-2280.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.